Summability of series in the root functions of boundary-value problems of Bitsadze-Samarskii type

Authors

  • I. V. Aliev

Abstract

We investigate the Abel summability of a system of eigenfunctions and associated functions of Bitsadze-Samarskii-type boundary-value problems for elliptic equations in a rectangle. These problems are reduced to a boundary-value problem for elliptic operator differential equations with an operator in boundary conditions in the corresponding spaces and are studied by the method of operator differential equations.

Published

25.04.2008

Issue

Section

Research articles

How to Cite

Aliev, I. V. “Summability of Series in the Root Functions of Boundary-Value Problems of Bitsadze-Samarskii Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 4, Apr. 2008, pp. 443–452, https://umj.imath.kiev.ua/index.php/umj/article/view/3167.